Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (7) (2020)
Generalization of Bosonic Quantum Tunneling with Quantum Effects
by Wajiha Javed, Rimsha Babar
Weighted Simpson's Type Inequalities for HA-convex Functions
by M. A. Latif, S. Hussain, M. Baloch
A Note on Paramedial AG-groupoids
by I. Ahmad, M. Rashad, M. Iqbal and Amanullah
Binomial Triple Sums with the Lucas Numbers
Solutions of Some Nielsen-type Integrals Through Hypergeometric Technique with Applications
by M. I. Qureshi, Javid Majid and Aarif Hussain Bhat
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved